Australia. Four reports of gambling associated with cabergoline (Cabaser) have been reported to the Australian Adverse Drug Reactions Advisory Committee (ADRAC), all of which were received in the past two years, according to the Australian Adverse Drug Reactions Bulletin. The affected patients were receiving longterm levodopa, and started their excessive gambling a number of months after cabergoline initiation. In three of these cases, the patients also developed obsessive, abnormal or inappropriate behaviour. In all four cases, the gambling and other behavioural disorders resolved on cabergoline discontinuation. ADRAC advises prescribers to be alert to the development of gambling in patients receiving concomitant levodopa and dopamine receptor agonists.
Adverse Drug Reactions Advisory Committee. Pathological gambling with cabergoline. Australian Adverse Drug Reactions Bulletin, August 2005, 24(4):15.